Discussions By Condition: I cannot get a diagnosis.

No sex feelings

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: dilgeer
  • December 13, 2008
  • 00:31 PM

I dilgeer married in 2002. I performed well for a year but later my penis failed and left erection. My age is 30,good health, no mental problem but i hardly have sex with my wife. No semen emits after ejaculation, penis erects after a hard and long rubbibg but goes down very rapidly. I have lost the sensation that I am a boy. I do not feel to be a male. I cannot have sex. No sensation of sex is felt when my wife touches my penis or wants to have sex.Both I and She are unhappy due to this rapid change. I have no semen production, no sex feelings, no erection, no intention to have sex,no ejaculation. PLEASE HELP HELP HELP HELP THANKS

Reply Flag this Discussion

3 Replies:

  • well, are you ready for a sex change or what???
    Monsterlove 2,921 Replies
    • December 13, 2008
    • 09:23 PM
    • 0
    Flag this Response
  • If you are taking any medications these symptoms you describe may very well be a side effect of that. If you are on any meds do a search of the side effects and talk to your doctor about what you can take instead that might not cause this problem.Monsterlove is obviously very immature and looking for attention so disregard his comments.
    Anonymous 42,789 Replies
    • December 20, 2008
    • 06:19 AM
    • 0
    Flag this Response
  • you can have your testosterone level checked to rule out hypogonadism.
    richard wayne2b 1,232 Replies
    • December 25, 2008
    • 02:03 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?